RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 2, Pages 216–238 (Mi msb2200)  

Three-series theorems for locally compact groups

V. M. Maksimov


Abstract: This article deals with conditions for the convergence of the product $\prod\limits_1^\infty\xi_n$ of independent random variables $\xi_n$ taking values in an arbitrary locally compact group $G$. For various types of groups necessary and sufficient conditions are given for the convergence of this product almost everywhere, expressed in terms of the group $G$. They can be regarded as analogues of the classical three-series theorem.
Bibliography: 14 titles

Full text: PDF file (1221 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:2, 225–241

Bibliographic databases:

UDC: 519.21
MSC: Primary 22D05, 60B15, 60G50; Secondary 22E99, 60B10, 60F20
Received: 09.03.1981

Citation: V. M. Maksimov, “Three-series theorems for locally compact groups”, Mat. Sb. (N.S.), 117(159):2 (1982), 216–238; Math. USSR-Sb., 45:2 (1983), 225–241

Citation in format AMSBIB
\Bibitem{Mak82}
\by V.~M.~Maksimov
\paper Three-series theorems for locally compact groups
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 2
\pages 216--238
\mathnet{http://mi.mathnet.ru/msb2200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=644770}
\zmath{https://zbmath.org/?q=an:0511.60007|0491.60012}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 2
\pages 225--241
\crossref{https://doi.org/10.1070/SM1983v045n02ABEH002596}


Linking options:
  • http://mi.mathnet.ru/eng/msb2200
  • http://mi.mathnet.ru/eng/msb/v159/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:186
    Full text:67
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020